I guess the warfarin isn't kicking in yet or something. My last INR, a couple days ago, was 1.6, after 10mg a day for 2 weeks and a couple days (5mg in hospital before that, for five days/four nights). I'm still injecting lovenox twice a day...I guess this'll be the last of that b/c I have no money to refill it, so the warfarin had better kick in. Anyway, is it normal for it to take this long? I can't get my doctor on the phone to ask...
Posts You May Be Interested In
Hi all,hope you are all doing well.I'm on eliquis (apixiban).I had blood clots in my lungs bi-lateral pe,they are all gone now.I tried exercising on a bike for an hour a day about 4 weeks after I was hospitalised and suffered chest pains.So i stopped exercise and just continued walking.When I saw my consultant for my first appiointment on 6th of March he told me to go back on the bike but that if...
So i got my pe in January n February.. now on the 16th my o2 dropped to 83% went to er new ct scan n no new clots. But it's been3 days and it still drops into the 80s alot. Is this normal a month out? Did the ct miss new clots? Cuz this is worse then wen I first got them.